# SDR DXTA200803300

- Difficulty date: October 9, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 2,147 hours, 1,612 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS SELECTED DOWN, THE "RT" GREEN LIGHT ILLUMINATED.  THE "LT" GREEN LIGHT DID NOT ILLUMINATE AND THE RED "UNLOCK" LIGHT REMAINED ILLUMINATED.
